# SDR USAA2010110192461

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 33,135 hours, 12,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 552 - MCO-PHL - EMERGENCY LIGHTS - ROW 9 EMERGENCY EXIT LIGHT LENS MISSING.  REPLACED ROW 9 EMERGENCY LIGHT LENS AS REQUIRED.
